# SDR ASAA2023102745884

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 62,311 hours, 18,572 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATED WITH MASTER CAUTION RECALL. GROUNDED - YES. (RESOLVED ON W/O: 1974877 TASKCARD: N/R-00003 ) PREFORMED BITE ON PACK TEMPERATURE CONTROL UNITS. FOUND #2 CONTROLLER PREVIOUSLY FAULTING FLT DECK TRIM VALVE. NO CURRENT FAULTS PRESENT UPON VERIFICATION. RESET PROCEEDURE CLEARED MASTER CAUTION RECALL. OPS TEST GOOD REF AMM 21-61-00-700-807-002. PLACARDS REMOVED SEAMC NOTIFIED THIS CLEARS MEL 21-21G.
